| Model Number |
MU-651RA |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that waveforms are disappearing and reappearing on this bedside monitor (bsm).There was no patient injury reported.
Additional Manufacturer Narrative
The customer reported that waveforms are disappearing and reappearing on this bedside monitor (bsm).According to the customer, the patient recently had surgery and has a pacemaker.The nurses had already swapped the ecg cable and leads with no change.They also swapped out the transport monitor and rebooted the bsm; however, the issue remained.The customer mentioned that the transport unit docks to a dau.Ts asked the customer to check and if possible, change the cable connecting the dau to the bsm as it may be loose or damaged causing the intermittent issue.There was no patient use at the time.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 12/08/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 12/10/2025 i called dave to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for dave to call me back with this information.Attempt # 3: 12/12/2025 i called dave to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for dave to call me back with this information.
Event or Problem Description
Additional Manufacturer Narrative
Details of complaint: the customer reported that waveforms are disappearing and reappearing on this bedside monitor (bsm).According to the customer, the patient recently had surgery and has a pacemaker.The nurses had already swapped the ecg cable and leads with no change.They also swapped out the transport monitor and rebooted the bsm; however, the issue remained.The customer mentioned that the transport unit docks to a dau.Ts asked the customer to check and if possible, change the cable connecting the dau to the bsm as it may be loose or damaged causing the intermittent issue.There was no patient use at the time.Investigation summary: the device with the reported issue was not returned for evaluation; therefore, a root cause could not be determined.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 12/08/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 12/10/2025 i called dave to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for dave to call me back with this information.Attempt # 3: 12/12/2025 i called dave to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for dave to call me back with this information.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type?.H11 additional manufacturer narrative.